Topics Reproductive health issues
  Topics Reproductive health issues

Reproductive health issues

Find latest answers to Reproductive health issues questions, Reproductive health issues articles, Reproductive health issues news and clinic/doctors who deal with Reproductive health issues.

I HAVE PAIN DUE TO THIRD MOLAR GROWTH. BUT RECENTLY IT IS OBSERVED SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.I AM 60 YEARS OLD,MALE AND NO OTHER HEALTH PROBLEMS AS SUCH.KINDLY HELP ME .

Kindly consult an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) with clinical examination to decide upon treatment. You may need deep cleaning,root canal treatment or surgical removal procedures for the mucosa above the tooth or the tooth itself. Until then apply clove oil. Rinse frequently with mouth wash. ...

Read Complete Answer


Just would like to how long does it take for her to recover and will cremalax which is a laxative will impact her health

Dear patient, Thanks for your query. I hope with these three medicines and the dietary changes you have made in your daughter's diet she is now passing stools normally.I would advise you to include fruits like apples,oranges and banana in her diet.Give her these fruits at least three times a day one hour before meals.Also include salads consisting of carrots,tomatoes and raddish which you can give along with meals.All these stuffs would increase fibre content of her diet.Coconut chutni cont ...

Read Complete Answer



I was on thyronorm 100 mcg for 1.5 years and got tested for TSH, T3 & t4 with very normal values consistently twice tested in a period of 3 months. Can I stop the medication and maintain health through yoga and fitness or should I continue the medicine? Please help!

Hi, Thyronorm is a tablet which is replacing your thyroid hormone level and even if your levels have come to normal, they are normal due to the drug and not naturally so more or less thyroid hormone replacing drug are life long and leaving the drug will slowly bring you back towards the same hypothyroid levels(you should be taking the drug). That is a good news that your levels have tested normal, now your doctor might try to bring the dose down and settle you to a lower dose than earlier but ...

Read Complete Answer



Hi I'm dealing with pericarditis for almost a year! One year in prednisones (average of 20 mgr/day) and colchicine! No improvement in my health. Every single result of any test like blood work cancer TB MRI .., every thing was negative ! What should I do? I'm tired! Eventually I was told I have idiopathic recurrent pericarditis

Hi, Usually the first line of drugs for idiopathic pericarditis are nsaids and colchicine. They are given only when attacks reoccur or you are not satisfied with simple pain killers(nsaids) because colchcine are better relievers and help reduce inflammation and reoccurence. Prednisone is given even after when further attacks occur quite frequently( It is given for a period of around 3 weeks after which the dose is tapered and they should be able to control your symptoms) . Occasionally a short ...

Read Complete Answer


I have an irregular heart beat that on occasion has been making my chest feel like someone is poking it. The poking pain feeling only occurs in a single location (right side of my sternum next to my nipple) and goes away in a few seconds. Went to the ER but the blood tests found nothing. This has been going on since 8pm Tuesday. I had issues sleeping until my wife came in, and when she laid down next to me I fell asleep. I have no issue staying asleep. Also, I have little to no appetite and I also have to burp a lot.

Hi, For the symptoms you are presenting, we need to rule out the presence of angina in such a situation since you have told me that your blood tests revealed nothing. I also hope that you must have got an ECG done(which can only rule out presence of any heart disease). Excessive burping and such symptoms can also be due to gerd(gastro esophageal reflux disease). First of all you will have to rule out any associated heart disease,since you are in high risk group(diabetic,mildly hypertensive). ...

Read Complete Answer


Hi , My dad is 68 years old.He is diabetic and suffering from blood pessure. Also he has Sleep apnea issues..Offlate he is sleeping excessively, speaks while sleeping and also speaks assuming that a person is nearby (while the person is nt in the vicinity)..What can be the reason for the same?..A friend of mine asked me to check sodium levels..If that has to be tested , should that be done before fasting...

Hi, You told me that your father is having hallucinations(he sees what is not there actually),these are commonly seen due to hyperosmolar, hyperglycemic , nonketotic syndromes. The cause of hallucination is usually rapid rise in blood sugar.(the cause might be some exisiting infection in body). I have never heard of hallucination due to electrolyte imbalance,however you may get it checked as(electrolyte imbalance) definitely can cause confusion. Rest if he has very high blood sugar, dehydrat ...

Read Complete Answer



Hi, I want go for mri scan for entire body.how much is the cost.I used get pain in the right side stomach suddenly,i went for colonoscopy but results came noraml.I generally i will goto washroom as soon as i took the food, it will happen at least once in a day like after breakfast or lucnh etc. once i fallen from bike after six months it happened i used get pain in right shoulder it will come and go.I used to throat infection frequently. from two years on wards i am suffering these kind of issues,i used go doctor they will antibiotics they will right some blood test it will come normal, i want to know where exactly my problem please suggest.

Hi, You have written about multiple problems.Let us talk one by one. Regarding MRI whole body scan -it may cost approximately 10,000-15000/-rupees. Your upset stomach appears to be either a chronic bacterial or parasitic infection,which should respond well with adequate hygenic measures and short course of medication.Stress often known or hidden contributes in causing or worsening such symptoms. Aches and pains could be reflexion of an inadequately treated injury or associated anemia,vitami ...

Read Complete Answer


Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  560 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  838 Doc Points

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India
  •  506 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Chakrapani Bhardwaj

  • Internal Medicine
  •  Ghaziabad, India
  •  105 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  272 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
  •  148 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points